Will the cns stimulant Vyvanse show up in a urine test?

Answers (2)

15 Nov 2012

i have been told it does not show up in urine. but it does show up in stool. their is a very tiny pellet inside the capsule that never dissolves. instead it comes out in your stool.

Votes: +0

15 Nov 2012

Yes, Vyvanse is an amphetamine and it IS excreted in the urine therefore WILL show up on a urine test. Here is what the literature has to say:
Elimination
Metabolism
Lisdexamfetamine (a prodrug of dextroamphetamine) is converted to l-lysine and dextroamphetamine by first-pass intestinal and/or hepatic metabolism.1

Lisdexamfetamine is not metabolized by CYP isoenzymes.1

Elimination Route
Excreted principally in urine.1 Approximately 96% of a 70-mg radiolabeled oral dose of lisdexamfetamine was recovered in urine; parent drug accounted for about 2% of the recovered radioactivity.1

Half-life
Lisdexamfetamine: <1 hour;1 8 dextroamphetamine: 9.4–13 hours.3 8 30

Note that it does say excreted principally in urine.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I have a physical on Monday and I took my last 30 mg vyvanse at 7 a.m. Friday. Should I be worried?

... about it showing up on a urine and Blood test? I would like to keep this type of medication private.

1 answer 2 Apr 2010

ADHD - Marijuana found in a urine test so Dr has stopped my meds, is this right?

Attention Deficit Hyperactivity Disorder (ADHD) - I've been diagnosed with Adhd and my pyschriatrist did a urine test , found alittle bit #11 of ...

1 answer 18 May 2011

Attention Deficit Hyperactivity Disorder (ADHD) - I started Vyvanse 2 weeks ago. I went from 30mg to

... 50mg 7 days on each mg. It works really well and I am seeing my doctor Monday to let her know my results. I have one question though before I go. ...

2 answers 24 Mar 2012

Attention Deficit Hyperactivity Disorder (ADHD) - vyvanse for kids?or adults as well?

... for young adults, could this be the reason why I am loosing the affects? The first couple of days was great, My test scores went from a 30 and 60 ...

1 answer 26 Mar 2012

If you develop tics from a stimulant med will you get that side effect with all stimulant meds?

My son is 9 and had taken the stimulant vyvanse for 2 years. Just recently he started having severe tics as a side affect. So we stopped giving him ...

2 answers 10 Jan 2013